# SDR AMTA200301100

- Difficulty date: August 13, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 30 CORRODED AT APPROX FS 1808 JUST FWD OF APB FRAME.  REPAIRED STRINGER IAW SRM 53-13-00 SEE PARTAIL ACCOMPLISHED AND ATTACHED M12A.  (M)
